Advertisement

La Rationalité des schémas de Hilbert de courbes gauches rationnelles suivant Katsylo

  • André Hirschowitz
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1389)

Keywords

Modulus Space Comme Suit Hyperelliptic Curve Space Curf Rational Space 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [Ba]
    E. BALLICO: On the rationality of the variety of smooth rational space curves with fixed degree and normal bundle. Proc. Amer. Math. Soc. 91 (1984) 510–512.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [Bo]
    F.A. BOGOMOLOV: Rationality of the moduli of hyperelliptic curves of arbitrary genus. Canadian Math. Soc. Conference Proceedings 6 (1986) 17–37.MathSciNetzbMATHGoogle Scholar
  3. [BK]
    F.A. BOGOMOLOV-P. KATSYLO: Rationality of certain quotient varieties. Math. Sbornik 126(168) (1985) 584–589. Math. of the USSR Sbornik 54 (1986) 571–576.MathSciNetzbMATHGoogle Scholar
  4. [DR]
    J. DIXMIER-M. RAYNAUD: Sur le quotient d'une variété algébrique par un groupe algébrique. Mathematical Analysis and Applications, Part A, 327–344, Adv. in Math. Suppl. Stud., 7a, Academic Press, New-York-London, 1981.Google Scholar
  5. [D]
    I. DOLGACHEV: Rationality of fields of invariants. Algebraic Geometry Bowdoin 1985. Proc. of Symp. in Pure Math. 46, 2 (1987) 3–16.MathSciNetCrossRefGoogle Scholar
  6. [EV]
    D. EISENBUD-A. VAN DE VEN: On the Variety of Smooth rational space curves with given degree and normal bundle. Invent. Math. 67 (1982) 89–100.MathSciNetCrossRefzbMATHGoogle Scholar
  7. [K]
    P. KATSYLO: Rationality of the moduli spaces of hyperelliptic curves. Izv. Akad. Nauk SSSR Ser. Mat. 48 (1984) 705–710.MathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • André Hirschowitz
    • 1
  1. 1.Mathématiques Université de NiceNice CedexFrance

Personalised recommendations